# SDR SWAA2024052979727

- Difficulty date: April 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL PANEL 231YHW EMERGENCY LIGHT LENS MISSING.<[01] REMOVED AND REPLACED CABIN SIDEWALL PANEL 231YHW EMERGENCY LIGHT LENS PER AMM 33-51-01-960-801;[02] REMOVED AND REPLACED CABIN SIDEWALL PANEL 231YHW EMERGENCY LIGHT LENS PER AMM 33-51-01-690-801 STEP 2.C (1) (A) 2 (C).;[03] REMOVED AND REPLACED CABIN SIDEWALL PANEL 231YHW EMERGENCY LIGHT LENS PER AMM 33-51-01-960-801 STEP 2.C (1) (A); 4;[04] VERIFIED CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
